Symbolic asymptotics: Multiseries of inverse functions

Salvy, B. and Shackell, J. (1999) Symbolic asymptotics: Multiseries of inverse functions. Journal of Symbolic Computation, 27 (6). pp. 543-563. ISSN 0747-7171. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1006/jsco.1999.0281

Abstract

We give an algorithm to compute an asymptotic expansion of multiseries type for the inverse of any given exp-log function. An example of the use of this algorithm to compute asymptotic expansions in combinatorics via the saddle-point method is then treated in detail.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 75 Electronic computers. Computer science
Q Science > QA Mathematics (inc Computing science)
Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: F.D. Zabet
Date Deposited: 28 Mar 2009 19:36
Last Modified: 28 Mar 2009 19:36
Resource URI: http://kar.kent.ac.uk/id/eprint/16588 (The current URI for this page, for reference purposes)
  • Depositors only (login required):